Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 91
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Computing eigenvalues of ordinary differential equations by finite differences
John Gary PDF
Math. Comp. 19 (1965), 365-379
Variation principles for an arbitrary operator. III
L. M. Delves PDF
Math. Comp. 19 (1965), 380-386
Numerical technique for solution and error estimate for the initial value problem
W. E. Simon PDF
Math. Comp. 19 (1965), 387-393
Symmetric integration rules for hypercubes. II. Rule projection and rule extension
J. N. Lyness PDF
Math. Comp. 19 (1965), 394-407
On the attainable order of Runge-Kutta methods
J. C. Butcher PDF
Math. Comp. 19 (1965), 408-417
Some theorems concerning pseudo-random numbers
D. L. Jagerman PDF
Math. Comp. 19 (1965), 418-426
Experimental results on additive 2-bases
M. L. Stein and P. R. Stein PDF
Math. Comp. 19 (1965), 427-434
Radix conversion in an unnormalized arithmetic system
N. Metropolis and R. L. Ashenhurst PDF
Math. Comp. 19 (1965), 435-441
Hadamard matrices of the Williamson type
L. D. Baumert and Marshall Hall PDF
Math. Comp. 19 (1965), 442-447
On optimal alternating direction parameters for singular matrices
R. B. Kellogg and J. Spanier PDF
Math. Comp. 19 (1965), 448-452
An iterative method for computing the generalized inverse of an arbitrary matrix
Adi Ben-Israel PDF
Math. Comp. 19 (1965), 452-455
A note on the maximum value of determinants over the complex field
C. H. Yang PDF
Math. Comp. 19 (1965), 455-456
On the numcerical solution of $y^{’} =f(x, y)$ by a class of formulae based on rational approximation
John D. Lambert and Brian Shaw PDF
Math. Comp. 19 (1965), 456-462
The numerical solution of eigenvalue problems
Theodore R. Goodman PDF
Math. Comp. 19 (1965), 462-466
A special technique for the determination of eigenvalues
V. O. S. Olunloyo PDF
Math. Comp. 19 (1965), 466-471
Integration rules of hypercubic symmetry over a certain spherically symmetric space
J. N. Lyness PDF
Math. Comp. 19 (1965), 471-476
Gaussian quadrature formulae for $\int _{0}^{1}-\textrm {ln}(x)f(x) dx$
Donald G. Anderson PDF
Math. Comp. 19 (1965), 477-481
Quadrature formulas using derivatives
Lawrence F. Shampine PDF
Math. Comp. 19 (1965), 481-482
On the number of solutions of certain trinomial congruences
Jacqueline Wells and Joseph Muskat PDF
Math. Comp. 19 (1965), 483-487
Tables of values of three infinite integrals
Chih-Bing Ling and Hsien-Chueh Wu PDF
Math. Comp. 19 (1965), 487-494
Numerical evaluation of the elliptic integral of the third kind
Charles H. Franke PDF
Math. Comp. 19 (1965), 494-496
The generation of square roots on a computer with rapid multiplication compared with division
Wendy James and P. Jarratt PDF
Math. Comp. 19 (1965), 497-500
On a constant in the theory of trigonometric series
Robert F. Church PDF
Math. Comp. 19 (1965), 501-501
On a constant in the theory of trigonometric series
Yudell L. Luke, Wyman Fair, Geraldine Coombs and Rosemary Moran PDF
Math. Comp. 19 (1965), 501-502
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 19 (1965), 503-526
Errata
PDF
Math. Comp. 19 (1965), 527-528
Note
PDF
Math. Comp. 19 (1965), 529
Corrigendum
PDF
Math. Comp. 19 (1965), 529